# SDR HEEA955945

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Defective
- Location: M/R Servo
- Part time: 3,704 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BEARINGS COMING UNSTAKED; LEAKING END CAP AND PILOT INPUT HIGH.
